# SDR DALA1229241501

- Difficulty date: April 9, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FAILSAFE STRAP THRU THICKNESS AT LT BS 955 REAR SPAR BULKHEAD FITTING AREA.  FAILSAFE STRAP REPAIRED PER ERA 501522-14AD REV ORIG.
